# SDR AALA20150702001

- Difficulty date: June 30, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 66,759 hours, 8,220 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 LE SLAT TE WEDGE FOUND DELAMINATED.  PERFORMED METAL HOT BOND REPAIR IAW SRM 57-43-02-2R PROCEDURE 2 REPAIR 2 & SRM 51-70-10 REPAIR 4 FIGURE 202.
